Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was received from the health authority on 18-Jun-2013. GB-MHRA-ADR 22138690. This case is medically confirmed as it was reported by a health care professional. A 12 year old female patient (weight: 65.77 kg), with no medical history reported, received on 07-Nov-2012 the second dose of GARDASIL (batch and lot n. H008260) 0.5 mL intramuscularly, site of administration not reported. On 08-Nov-2012, the patient presented vertigo and fainting, stomach pain, headache and chest pain. On 15-Nov-2012, the patient had problems with mobility and bed bound. On 01-Dec-2012, the patient experienced seizures. The patient was seen by a specialist but no conclusion was reported. The patient missed 5 months of school due to symptoms she experienced. She had to use a wheelchair and was bed bound at times due to pain in legs (onset date not reported). The patient was improving but suffered from panic attacks (onset date not reported) as a result of several months of ill health. Her mother felt her health problems have been due to vaccination but this has not been confirmed. The patient has had several admissions to Accident and Emergency due to symptoms. Last seizure was 6 weeks ago but no cause has been reported. No physical reasons were found for above symptoms. The mother declined third GARDASIL injection and it was noted that yellow card had not been completed. The mother reported her daughter has suffered with the above symptoms since having the second dose of GARDASIL. She has been incapacitated due to her symptoms. The reporter was not the person who administered the vaccination so know no more than what is documented on records. At the time of reporting, the patient was recovering from chest pain, headache, pains in legs, seizures and stomach pain. The patient was not recovered from fainting and vertigo. The patient recovered with sequelae from mobility decreased in Mar-2013. The regulatory authority considered that case serious due to be medically significant. Upon internal review, the company decided to code ''panic attacks'' as an adverse event, and that "disability" was added as a seriousness criteria as the patient "has been incapacitated due to her symptoms".
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166